|Georgina asks: |
I have always been proud of my glossy dark hair, follow a healthy diet and exercise regularly. However, since July 2007 the condition of my hair has changed and I am unable to use conditioner and am having to use baby shampoo. I am also unable to use hair serum, staightening spray because my hair takes on a greasy appearance even though I know ití
s just been washed AND
it wonít "dry" with the hairdryer. After months of wondering what the problem is Ií m wondering IF it IS the fertility drug Clomifene which I had TO take
FROM April last year FOR 3 months ? ON
a lighter note I have just discovered I am 2 months pregnant but have noticed that I am starting TO get a dry patch near the front OF my hair
WHERE the parting IS although IF I USE anything other than baby shampoo the rest IS lank AND
greasy ! ! ! ! Can you help me TO RESTORE my hair TO normality please - ANY advice would be appreciated.
|Answered By: |
It sounds to me that it is a combination of hormones and side effects from the drugs of last year. If the body is unbalanced, the hair and scalp are the first place it shows - sometimes with dramatic effect. I would take a supplement to assist in this - I would strongly suggest you balance your body with a daily drink of Aloe Vera by Forever Living. There are 2 strengths and you should take the stronger one. This is a totally natural product without and drugs - so can be taken when pregnant. I also think you should have fantastic haircut to make yourself feel good. Take the Aloe Vera for at least 3 months then go on to the weaker drink - you will feel great and see a difference.
|Rach asks: |
I have very fine blonde hair and I have tried so hard to make it look thicker. It's naturally straight Ė if I curl it the curls only lastís for about an hour. At the moment it's shoulder length with a side sweeping fringe. I lift the roots when I blow dry, I've tried backcombing the crown but I can never give it any height, I've tried using rollers but my hair ends up looking too short. I always use mousse and hairspray but my hair is always left looking limp. How can I get more body without it changing the length?
|Answered By: |
Try using Joico Joi Whip, itís like a mousse but thicker and very creamy you donít need to use a lot when using, and do not over blow your hair when drying. Then use electric rollers and let them cool right down before taking out, then just finger the curls to loosen them up, donít over work the curls, then use a little hair spray.
|Cindy asks: |
My husband is returning from Iraq I have lost 60+ pounds since he has seen me I want to wow him with new hair. It is shoulder length (all one length) dark brown now. I have a lot of hair (thick) should I go with layers? I have a natural wave that I straighten out and my hair tends to part in the middle which I hate! I want something wow new not like going dark brown to shocking blonde omg but like stunning wow! My hair is natural colour I have had highlights once many years ago but they have all been cut out now!
|Answered By: |
Wow Cindy - 60lbs ....Well done !!!..... Sounds like you have a great body to your hair too, make the waves work for you, and get some layers in it and for the colour keep it natural with just a few highlights, just go for it and make him a happy man..........wink.
Page 19 of 55
3 Records on this page